Chaotic dynamic characteristics of <i>Z</i> component in geomagnetic variation field
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (5): 3077-3087    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Chaotic dynamic characteristics of Z component in geomagnetic variation field
Niu Chao, Li Xi-Hai, Liu Dai-Zhi
第二炮兵工程学院科研部研究所,西安 710025
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn